# SDR UHLA2015032900240

- Difficulty date: March 29, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 30,326 hours, 18,685 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE, TOGA SELECTED AND THERE WAS A SEVERE ODOR OF BURNED PLASTIC PERMEATING THE CABIN. ODOR LINGERED FOR 5-10 MINUTES AFTER TAKEOFF.  PERFORMED COMP WASH ON LT ENGINE IAW S72-00-00-100-802A. OPS CHECK GOOD, NO ODOR NOTED.
